Optimal Prediction of Queue Lengths and Delays inGI/M/mMultiserver Queues
C. Murray Woodside, David A. Stanford, Bernard Pagurek
Operations Research · 1984 · Volume 32 · Issue 4
Abstract
We present optimal mean square predictors for queue lengths and delays in the stationary GI / M / m queue, based on a queue length measurement. The development specifies interrelationships among these predictors and numerical examples demonstrate basic properties of the predictors.
Keywords
681 multiserver queues, 704 transients
Enable JavaScript for citation tools and additional paper interactions.